# SDR FDEA201012034566

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53978282204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM TOP CHORD FR 60 RT SIDE HAS CORROSION ON BOTTOM, ABOUT   58" FROM CENTERLINE,AND ABOUT 1" LONG X .5" WIDE. R & R ANGLE IN AFT CARGO COMPARTMENT AT FR 60, RT SIDE IAW SRM 51-40-21, PAR 6.
